# SDR CA020627011

- Difficulty date: May 27, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Aircraft time: 23,237 hours
- Engine: Pwa PT6A20
- System (JASC): 5520 · Elevator Structure
- Part: Sleeve
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION SLEEVE FOUND LOOSE.
